Burning Urination & Prostate Cancer
(Tucson, Az U.S.A.)
My Dad is almost 93 & has had prostate cancer for about 16 yrs. He was given hormone treatment within the last 3 yrs (& in my opinion this is when his problems really began!) He now wears adult diapers & has painful, burning urination. (has also become very weak & fragile) He is taking a chemotherapy pill & another Rx for "bone" cancer (CT shows the cancer has spread) However, he does not take these drugs consistently. The worst part for him now is the burning sensation. His doctor says it is not due to infection. I believe he ordered (yet another) Rx but it did nothing for him. Do you have any suggestions? (I am always pushing him to drink more water & he does try but I know he feels it will just make him urinate even more)
He is in the hands of your doctor and at this stage there is not a lot I can offer as the burning can be caused by the drugs he is taking, the foods he eats or even the prostate cancer.
You could learn advanced pendulum testing that teaches you a way to test for someone else. You would then know which of his inputs test NO and then you could suggest to him that he stops taking them. Of course you may get a NO for some of his medications as I suspect they could be having a side effect reaction.
Buy a Perfect Pendulum from the Perfect Pendulum website (bit.ly/m7J913). Ensure that it comes with the manual that has a section on how to test for someone else.
Hope this helps.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Your Questions.